# SDR NACA2024050300002

- Difficulty date: May 3, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 78,652 hours, 18,219 cycles
- Engine: Pwa PW4062
- Engine time: 3,540 hours, 1,095 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: UNKNOWN
- Condition: Nicked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE BLADE #38 HAS .48 INCH NICK ON LEADING EDGE TIP OF AREA A. BLENDED #1 ENG BLADE 38 AREA A TO REPAIRABLE LIMIT PER AMM 72-21-02.
